MAUDE Adverse Event Report: MAKO SURGICAL CORP. MICS 3 ANGLED SAGITTAL SAW ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. MICS 3 ANGLED SAGITTAL SAW ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 210490
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: screw fell out of the new angled saw attachment and into the patients wound.Surgeon retrieved the screw and confirmed it was the only one missing from the saw and that it was fully intact.Case type / application: tka 2.1.
 
Additional Manufacturer Narrative
An event regarding disassociation involving a mako saw attachment was reported.The event was confirmed as the serial number falls within the scope of nc.Method & results: product evaluation and results: the event was confirmed as the serial number falls within the scope of nc.Clinician review: the event was confirmed as the serial number falls within the scope of nc.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other complaints with similar event(s) for the lot referenced.Conclusions: the alleged failure was confirmed as the serial number falls within the scope of nc.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
No new information.

Brand Name
MICS 3 ANGLED SAGITTAL SAW ATTACHMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24246330
Report Number3005985723-2026-00049
Device Sequence Number9970684
Product Code OLO
UDI-Device Identifier07613327523874
UDI-Public07613327523874
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K241011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210490
Device Lot NumberERPSM5/0000001152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale